# SDR GRAA9628

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT ENV, DISCOVERED THE EMERGENCY FLOOR TRACK LIGHT AT ROW 18 WS MISSING LENS.  MAINTENANCE REPLACED THE MISSING LENS.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M0
